MAUDE Adverse Event Report: UVISION 360, INC. LUMINELLE DTX SYSTEM; CYSTOSCOPE

UVISION 360, INC. LUMINELLE DTX SYSTEM; CYSTOSCOPE
Model Number 20030
Medical Device Problem Codes Erratic or Intermittent Display (1182); No Display/Image (1183); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the loaner scope was damaged during a patient procedure.The customer explained that there was severe damage to the blue scope stick, but did not specify how the damage occurred.There were no patient adverse events due to this malfunction.
 
Additional Manufacturer Narrative
Based on investigation, physician used two sets of incompatible scissors resulting to physical damage on the blue scope stick, which caused the failure of the image light.Although the scope is intended to be flexible, excessive bending can damage the fiberoptics bundles and the internal components.Such damage will compromise the light illuminating fibers at the distal end of the scope.The damage to the fiberoptics can occur when a user mishandles the product and uses incompatible instruments.There were no reports of patient harm.A notification was sent to all customers as a reminder of the possible damage that can occur when using incompatible instruments.

Brand Name
LUMINELLE DTX SYSTEM
Common Device Name
CYSTOSCOPE
Manufacturer (Section D)
UVISION 360, INC.
158 wind chime ct
ste. 201
raleigh NC 27615
Manufacturer (Section G)
ROBLING MEDICAL, INC.
90 weathers st
youngsville NC 27596
Manufacturer Contact
evangelia evdaimon
158 wind chime ct
ste. 201
raleigh, NC 27615
8888559360
MDR Report Key17552749
Report Number3014834623-2023-00012
Device Sequence Number6683984
Product Code FAJ
UDI-Device Identifier00853277008046
UDI-Public(01)00853277008046(11)210331
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K181909
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Notification
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20030
Device Catalogue NumberLUMDTX-A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2023
Initial Report FDA Received Date08/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age40 YR
Patient SexFemale
Patient Weight68 KG